MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; IV EXT SET, 8", 0.3ML, NONBOND NF VA

Medline Industries, LP MEDLINE; IV EXT SET, 8", 0.3ML, NONBOND NF VA
Catalog Number DYNDTC5081
Medical Device Problem Code Difficult to Flush (1251)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/25/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that, ¿when we have to push saline or meds, sometimes it does not allow you to.We have to disconnect and reconnect several times before we can do iv push.The problem seems to be in the stopper of these iv extenders.¿.
 
Additional Manufacturer Narrative
The customer reported that when they have to push saline or meds, ¿sometimes it does not allow you to,¿ and they ¿have to disconnect and reconnect several times before we can do iv push.¿ medline received 1 case of iv extension set; 10 were selected randomly for testing, visual inspection found no noticeable defects nor any cosmetic damage, and flushing was attempted with 10/10 succeeded in this function.The complaint was not confirmed.No further action was taken because objectionable trends were not seen for this issue, and the division has been informed and will continue to monitor trends.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
IV EXT SET, 8", 0.3ML, NONBOND NF VA
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
shirisha mothe
three lakes drive
northfield, IL 60093--275
MDR Report Key50898435
Report Number1417592-2026-50995
Device Sequence Number18819453
Product Code FPA
UDI-Device Identifier40080196141914
UDI-Public40080196141914
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K960280
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNDTC5081
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/22/2023
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/25/2023
Initial Report FDA Received Date09/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown